I have an old shot I was given as a young child on my upper left arm - one of those that was standard in the '50s. It seems to be acting up now, getting red and sometimes itching. How can I stop that from happening?
sort by best latest
If this situation is several days old, you need to see a doctor..
You can help the HubPages community highlight top quality content by ranking this answer up or down.
watergeek 5 years ago
Uhh. I'm a health nut. I was really asking for a non-allopathic answer. Thanks, though. Anybody else?
Copyright © 2017 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
Copyright © 2017 HubPages Inc. and respective owners.